# SDR DHL9780130C

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, EXFOLIATED CORROSION ON CABIN FLOOR PANEL STA 240 C/L.  REMOVED DAMAGED SECTION OF SEAT TRACK FROM STA 230 TO 290.  INSTALLED REPAIR AND SEAT TRACK PER SRM 53-2-3.
